# SDR COMA0560811

- Difficulty date: January 15, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 17,196 hours, 14,518 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5668 - FLAPS FAIL CAUTION.  CLEANED AND LUBRICATED LT WING FLEX DRIVE CABLES.
